# SDR 2025FA0000282

- Difficulty date: April 21, 2025
- Submitted: April 21, 2025
- Operation: General aviation
- Aircraft: N214TW
- Make and model: Cirrus SR22
- Aircraft serial: 1225
- Aircraft time: 1,670 hours
- Engine: Cont IO550N
- Engine time: 800 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 658595A2
- Part serial: AC15HB009
- Condition: Cracked
- Location: Engine
- Part time: 800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

CRACKS / SEPARATION OF CYLINDER EVEN AFTER COMPLYING WITH AD 2020-16-11 OVER 5 YEARS AGO.
